# SDR P2EA99137

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, A/C DISTRIBUTION BAY, BS 540, RBL 23, WL 208, STIFFENER WAS FOUND WITH A CRACK.  REPLACED FUSELAGE STIFFENER AT BS 540, RBL 23 BETWEEN WL 208 AND WL 152 DUE TO CRACK PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
